(January, 1999)

Another Psorigon Report
from Les

My Name is Les. Can anyone help me? I too found Psorigon to be a miracle cure. After suffering with P for over four years. I found PS98 burned my skin. I continued with the treatment but after a while I had to cease. I am not sure whether my P has returned due to rebound effect or if the PS98 caused the P to return worse than before. Does anyone know of any treatment that is as effective as Psorigon? -Les

*****

Ed's Response: You are the first to report, here, that PS-98 burned your skin. The other reports I've received are simply that it wasn't effective (presumably due to the absence of a corticosteroid). I'm sympathetic to your unusual reaction, though, because I had the same response to Tazorac. It's a mystery, Les. However, if you migrated to PS-98 immediately after a successful run with Psorigon, chances are good your flare-up is typical rebound effect.

Perhaps others can help answer your question. Soon—if it hasn't happened already—the unnamed ingredient that was making Psorigon so effective will be identified. If this is a known agent used overtly in some prescription product, you might want to talk to your derm about trying that product. The agent that was found in Skin Cap, for example, is available legally by prescription in the U.S. It is one of the drugs I have been using for several years.

Good luck! -Ed

Back to Archives